# SDR SIMA202007131002

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 9,202 hours, 6,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FWD SERVICE DOOR EMERGENCY EXIT SIGN INOP.  R&R NR 1 EPSU IAW AMM 33-50-01 OPS CHECK GOOD.
